Requesting full disclosure of all side effects caused by the paragard and mirena iud
0 have signed. Let’s get to 5,000!
This petition is directed to the food and drug administration
It is a small seed of hope to unite every woman's voice globally and raise awareness to the rising number of women suffering serious complications arising from adverse reactions and side effects to the copper paragard and mirena iud.
Having experienced the below mentioned side effects
A constant inflammatory response throughout the body from the insertion of a foreign object.
Excessive weight gain,
recurring Bacterial Vaginosis infections,
Shortness of breath,( in some cases difficulty swallowing)
Flu like symptoms,
Allergies and intolerances,
choking and anaphylaxis
Extreme and debilitating anxiety ,
Extreme and debilitating fear ,
Muscular aches and pains ,
We request all the above mentioned potential side effects are fully disclosed in information leaflets to all healthcare professionals giving women the opportunity to recognise and link symptoms to the iud and allowing all women to have an informed choice of birth control.
To bring to your attention a very interesting article regarding the iud and the very realastic and sometimes severe negative implications it has on every day women lives .http://www.drgangemi.com/health-articles/hormone-health/iud-pain-problems/
To find out more about the very real struggles women around the globe are facing , due to misdiagnosis how important it is we unite together and find those women to help them find support . please see
A brilliant place to visit with lots of useful and helpful advice a fantastic starting point for iud recovery iud awareness
A wonderful source of information and help for anyone suffering from copper toxicity https://coppertoxic.com/
An article regarding the iud in sweden. http://helsingborg.lokaltidningen.se/2017-11-15/-Allt-fler-kvinnor-m%C3%A5r-illa-av-kopparspiral-385647.html
Today: Emma is counting on you
Emma hilditch needs your help with “F : Requesting full disclosure of all side effects caused by the paragard and marena iud”. Join Emma and 4,862 supporters today.